×

Sui problemi ai limiti i sistemi lineari ellittici. (Italian) Zbl 0152.11102


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Agmon, S., The L_p approach to the Dirichlet problem ... I, Ann. Scuola Norm., Sup. Pisa, 13, 405-448 (1959) · Zbl 0093.10601
[2] Agmon, S.; Douglis, A.; Nirenberg, L., Estimates near the boundary ... I, Comm. Pure Appl. Math., 12, 623-727 (1959) · Zbl 0093.10401
[3] Agmon, S.; Douglis, A.; Nirenberg, L., Estimates near the boundary ... II, Comm. Pure Appl. Math., 17, 35-92 (1964) · Zbl 0123.28706
[4] Agranovich, M. S., General boundary value ... (in russo), Doklady Akad. Nauk, 155, 495-498 (1964)
[5] Agranovich, M. S.; Dynin, A. S., General boundary value ... (in russo), Doklady Akad Nauk, 146, 511-514 (1962)
[6] M. S. Agranovich, A. S. Dynin, L. R. Volevich [1],Solvability of general ... Joiny, Soviet American Symposium on Partitial Differential equations, Novosibirsk August 1963, pp. 3-9.
[7] Agranovich, M. S.; Vishik, M. I., Elliptical problems with a parameter ... (in russo), Uspekhi Mat. Nauk., 19, 3, 53-161 (1964) · Zbl 0137.29602
[8] Aronszajn, N.; Milgram, A. N., Differential operators ..., Rend. Circ. Mat., 2, 266-325 (1954) · Zbl 0053.06502
[9] Atiyah, M. F.; Singer, J. M., The index of elliptic operators ..., Bull. Amer. Math. Soc, 69, 422-432 (1963) · Zbl 0118.31203
[10] M. F. Atiyan, R. Bott [1],The index problem ... Differential Analysis (Bombay Colloquim 1964), Oxford University Press 1964, pp. 175-186.
[11] Audin, M., Thése Paris (1957), Alger Mathém., 4, 5-76 (1957)
[12] Avantaggiati, A., Problemi al contorno per i sistemi ..., Ann. Mat. pura e appl., 61, 193-258 (1963) · Zbl 0143.34101
[13] Avantaggiati, A., Problemi al contorno ..., Ricerche di Mat., 13, 207-241 (1964) · Zbl 0143.34103
[14] Browder, F., Estimates and existence ..., Proc. Nat. Acad. Sci. USA, 45, 365-372 (1959) · Zbl 0093.29402
[15] Browder, F., On the spectral theory I, Math. Ann., 142, 22-130 (1961) · Zbl 0104.07502
[16] A. P. Calderon [1], Conferenze tenute al Collège de France nel dicembre 1962.
[17] Douglis, A.; Nirenberg, L., Interior estimates ..., Comm. Pure Appl. Math., 8, 503-538 (1955) · Zbl 0066.08002
[18] Dynin, A. S., Multidimensional elliptic ... (in russo), Doklady Akad. Nauk., 141, 285-287 (1961)
[19] Fichera, G., Una introduzione alla teoria ..., Rendiconti di Mat. e delle sue Appl., 17, 82-191 (1958) · Zbl 0097.08602
[20] De Figueiredo, D. G., The corciveness problem ..., Comm. Pure Appl. Math., 16, 63-94 (1963) · Zbl 0136.09502
[21] Gagliardo, E., Proprietà di alcune classi di funzioni ..., Ricerche di Mat., 7, 102-137 (1958) · Zbl 0089.09401
[22] Gagliardo, E., Caratterizzazione delle tracce ..., Rend. Sem. Mat. Padova, 27, 284-305 (1957) · Zbl 0087.10902
[23] G. Geymonat, P. Grisvard [1],Problémes aux limites ... Orsay 1964.
[24] Gohberg, I. C.; Krein, M. G., The basic propositions ... (in russo), Uspekhi Mat. Nauk., 12, 1, 43-118 (1957)
[25] P. Grisvard [1], Thèse, Paris 1965.
[26] – – [2],Opérateurs à indice ... « Séminare Cartan-Schwartz » 15 (1963-64) exp. 12
[27] – – [3],Problémes aux limites ... « Séminaire Lions-Schwartz », (1964-65).
[28] L. Hörmander [1], Linear Partitial Differential Operators-Springer, Berlin 1963.
[29] Kato, T., Perturbation theory for ..., J. d’Analyse Math., 6, 261-322 (1958) · Zbl 0090.09003
[30] Köthe, G., Topologische lineare Raume I (1960), Berlin: Springer, Berlin · Zbl 0093.11901
[31] Lions, J. L.; Magenes, E., Problemi ai limiti non omogenei (III), Ann. Sc. Ncrm. Sup., 15, 39-101 (1961)
[32] Lions, J. L., Problèmes aux limites non homogènes (IV), Ann. Sc. Norm. Sup., 15, 311-326 (1961) · Zbl 0115.31302
[33] Lions, J. L.; Magenes, E., Problemi ai limiti non omogenei(V), Ann. Sc. Norm. Sup., 16, 1-44 (1962) · Zbl 0115.31401
[34] Lions, J. L., Problèmes aux limites non homogènes (VI), J. Analyse Math., 11, 165-188 (1963) · Zbl 0117.06904
[35] J. L. Lions, J. Peetre [1],Libro sulla teoria dell’interpolazione, in preparazione.
[36] – –, [2],Sur une classe d’espaces ... « Pubbl. Math. de l’I. H. E S. » n. 19 (1964), pp. 5-68. · Zbl 0148.11403
[37] Magenes, E., Sui problemi al contorno .., Rend. Sem. Mat Univ. e Politecnico Torino, 17, 25-45 (1957)
[38] – – [2],Spazi di interpolazione ... « Atti VII Congresso UMI », Genova 1963, pp. 1-64.
[39] Magenes, E.; Stampacchia, G., I problemi al contorno ..., Ann. Sc. Norm. Sup., 12, 247-258 (1958) · Zbl 0082.09601
[40] B. Malgrange [1],Problèmes aux limites elliptiques. « Sem. Bourbaki » 16 (1963-64).
[41] S. G. Miklin [1],Multidimensional singular ... (in russo) Mosca 1962.
[42] Peetre, J., Another approach ..., Comm. Pure Appl. Math., 14, 711-731 (1961) · Zbl 0104.07303
[43] Schechter, M., General boundary value.., Comm. Pure Appl. Math, 12, 457-486 (1959) · Zbl 0087.30204
[44] Schechter, M., Remarks on elliptic ..., Comm. Pure Appl. Math., 12, 561-537 (1959)
[45] Seeley, R. T., The index of elliptic system.., J. of. Math. An. and Appl., 7, 289-309 (1963) · Zbl 0133.37603
[46] Solonnikov, V. A., Sui problemi ai limiti generali ... I (in russo), Isvestia Akad. Nauk, 28, 665-706 (1964) · Zbl 0128.33003
[47] Volevich, L. R., On the theory of boundary ... (in russo), Doklady Akad. Nauk., 148, 489-492 (1963)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.